MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON XPANDER INFLATABLE BONE TAMP; ARTHROSCOPE

MEDTRONIC MEXICO KYPHON XPANDER INFLATABLE BONE TAMP; ARTHROSCOPE
Model Number KPT2005
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kpt2005, serial/lot #: 228708944, udi#: (b)(4).G2: country of event is germany.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from regulatory body (rb), healthcare provider (hcp) via a manufacturer representative regarding a patient having kyphoplasty spinal therapy for osteoporotic fracture.It was reported that the balloons were damaged and busted during inflation process.There was delay in overall procedure time and it extended.There were no further complications reported regarding the event.Additional information was received via manufacturer representative that this event occurred during normal usage of products and no suspected manufacturing issue.

Brand Name
KYPHON XPANDER INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21047553
Report Number9612164-2024-06173
Device Sequence Number3277328
Product Code HRX
UDI-Device Identifier00763000031794
UDI-Public00763000031794
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberKPT2005
Device Catalogue NumberKPT2005
Device Lot Number228708944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date12/31/2024
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale